# SDR 9JLA2021052534253

- Difficulty date: May 18, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N936AM
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- Aircraft time: 12,630 hours, 6,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gasket
- Condition: Leaking
- Location: Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT WHILE PRESSURIZED 7.5 PSI A LOUD UNIDENTIFIED NOISE IS IN THE CABIN. THE MAINTENANCE VENDOR PERFORMED GROUND PRESSURIZATION RUN AND FOUND AIR LEAKING FROM UPPER ADF ANTENNA. A NEW GASKET WAS INSTALLED. LEAK CHECKS SATISFACTORY. THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
